Telaprevir Diarrhea

1 Reply Updated



Conversation Starter

Karen Says:


Is anyone dealing w/ the diarrhea discomfort w/ Telaprevir?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Telaprevir is an antiviral medication that is commonly used to treat hepatitis c.

Have you contacted your doctor?

Diarrhea can be a normal side effect of these medications and there may be something you can use to help, however, you should check with your doctor or pharmacist first, to be safe.


https:/­/­www.medschat.com/­wiki/­Telaprevir/­

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

telaprevir anorectal pain
severe anorectal pain despite stool softeners, steroid/xylocaine suppositories, procardia rectal gel to avoid spasms, an... 2 replies
diarrhea pills that look like hydrocodone
I have a friend who keeps stealing all my pain meds, and I need them and take them as prescribed. She takes all them, so... 4 replies
Diarrhea
Will the diarrhea stop after being on viibryd for awhile? ## Hi, Ruth! That can certainly be an annoying side effect. An... 2 replies
diarrhea after prolia
I have severe osteoporosis, have lost SEVEN inches off my height, and look like a turtle with the big hump on the back. ... 1 reply
Diarrhea caused by spinach
Hi, last night I had spinach and now I have diarrhea. Will allergex pills help stop the diarrhea? ## No, Allergex is use... 1 reply
Diarrhea with Miralax
I was just told by my gastroenterologist to start taking miralax. I have taken it for two days and I now have diarrhea. ... 1 reply
Diarrhea side effect
Dr. prescribed Megestrol 40mg twice daily to surpress my period (they are really heavy due to uterine polyps--haven'... 1 reply
Diarrhea For 2 Months Following Two PETCT scans each time Has Anyone Else Experienced This
It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans th... 1 reply
diarrhea drugs
My son is suffering from diarrhea and the doctor prescribed hidrasec and an antibiotic. I just want to ask if it is ok t...
Diarrhea, developed into colitis and Ulcerative colitis
I took the shot for a 5 week start up. Developed diarrhea about 2 weeks into inj's.; Started having blood in diarrhe...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 July 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA